# SDR AALA202410226637

- Difficulty date: October 21, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N118NN
- Make and model: Airbus A321-231
- Aircraft serial: 6162
- Aircraft time: 32,433 hours, 10,537 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD31431
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY POWER SUPPLY UNIT 11WL FAULT DISPLAYED DURING CIDS 1 SYSTEM TEST. MAINTENANCE REPLACED THE EMERGENCY POWER SUPPLY UNIT 11WL BATTERY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-38.
